Reactions 1680, p334 - 2 Dec 2017 Leucopenia and neutropenia: case report A patient [age and sex not stated] developed leucopenia and neutropenia during treatment with venlafaxine [dosage, route, indication, time to reactions onsets and outcomes not stated]. Author comment: "We here report a case of a patient who experienced leukopenia and neutropenia after initiating treatment with venlafaxine. To the best of our knowledge, there are two published case reports in which venlafaxaine was possibly causing a decrease in WBC and/or neutrophil count." Mojica-Rangel M, et al. Venlafaxine induced neutropenia. CNS Spectrums 21: 98, No. 1, Feb 2016. Available from: URL: http://doi.org/10.1017/ S1092852915000905 [Abstract] - USA 803284800 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680
Reactions Weekly – Springer Journals
Published: Dec 2, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud